# SDR C2XA09RI211

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 25,440 hours, 18,796 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Tube
- Part number: 23056412
- Condition: Cracked
- Location: Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 2949 - EWR - FLIGHT CREW REPORTED ENGINE NR 2 HAD LOW OIL PRESSURE AND LOW OIL QTY ON EICAS DURING DESCENT.  CREW DECLARED EMERGENCY AND PROCEEDED WITH EMERGENCY DESCENT AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED CRACKED OIL TUBE AND PERFORMED LEAK AND OPERATIONAL TESTS SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
